# SDR 03FDEA000040

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 74,783 hours, 29,763 cycles
- Engine: Ge CF6*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION LEFT MAIN GEAR LIGHT REMAINED RED.  SECONDARY LEFT MAIN GEAR LIGHT REMAINED RED ALSO.  RAN CHECKLIST FOR MAIN GEAR NOT UP AND LOCKED,  LOWERED GEAR IAW CHECKLIST AND RETURNED FOR LANDING.  FOUND DOOR LATCH ROLLER LINK PIVOT WITH EXCESSIVE TIGHTNESS, SPRINGS WOULD NOT RETURN LINK TO STOP.  LOOSENED PIVOT BOLT AND RESAFTIED, MM.  DOOR LATCH ROLLER LINK NOW RETURNS PROPERLY.  OK FOR SERVICE.
